Advertisement

What are the possible side effects of Edurant?

The following side effects may occur when you're treated with Edurant (rilpivirine), a drug that is given with other medications to treat infection with human immunodeficiency virus type 1 (HIV-1) in adults:
  • Mood changes, especially depression. Tell your doctor if you feel sad, anxious, restless, or have suicidal thoughts.
  • Trouble sleeping and fatigue
  • Body fat increase or redistribution. You may lose fat from your legs, arms and face and gain fat in your torso, upper back, neck, and/or breasts. 
  • Gastrointestinal problems, including nausea, stomach pain, vomiting
  • Headache and/or dizziness
  • Rash
  • Signs that your body is fighting infection (for example, fever, swollen lymph nodes, rashes). Because Edurant therapy increases a type of cell that fights infection, it may also stimulate your body to try to fight off old infections that may be residing quietly in your body, suddenly causing symptoms of these infections. This "reawakening" is called Immune Reconstitution Syndrome. Tell your doctor about any new symptoms you're experiencing after you start treatment with Edurant.